My husband is 62 has had over 40 TIA episodes in 2 years and was on 5000 units on heparin 3 times a day a plavix coumidin and a baby aspirin for over a year and still having symptoms. Recently a new Dr. took him off of all his anticoagulants. He said the issues are not clot related. He does not know the cause of the symptoms which include left side paralysis of arm leg face, confusion, falls, difficulty swallowing on left side. These symptoms last min. to hours up to as long as 2 days. Most of the time they resolve but he is now are having residual effects. Now he also needs a cane to walk as one episode did not resolve and he has permanent left sided weakness . They do not know the causes of this or the multiple episodes. They suggested maybe a spasm in the vessels of the right side of his head. He has never had dvt or lung embolism his heart does not have a clot and only shows left sided symptoms. Suggesting that the problem is above the lungs, heart and the corrotid which it also shows clear. He has broken ribs from multiple falls. If they are not TIA's I do not know what they are. Please let me know if anyone is familiar with another cause for these symptoms. Thank you.:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?